# SDR ASOA20120716095

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 30,003 hours, 29,266 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011003
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION,  LT WING SKIN AT THE CENTER HINGE POINT FOR THE GROUND SPOILER WAS FOUND TO BE CRACKED.  MX STOP DRILED THE CRACK.  MX INSTALLED A DOUBLER REPAIR IAW ENGINEERING CHANGE REPAIR AUTHORIZATION EC5710-01193,  ACFT WAS APPROVED FOR RETURN TO SERVICE.
